# SDR DALA2025022401411

- Difficulty date: February 17, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0819770) CORROSION ON FLOOR SUPPORT WEB WL-208, STA-986.5, RBL-40 TO RBL-44. REMOVED AND REPLACED FLOOR WEB STA 986.5-1016 RBL 36-RBL 46 IAW B737 SRM 51-40-02 AND BOEING DWG 147A5700 REV -. WEB FABRICATED PER ER/A 618756-14 TR REV ORIGINAL
